Sobre la corrección de un problema.

A. Pérez Gómez; F. López Fernández-Asenjo

Gaceta Matemática (1974)

  • Volume: 26, Issue: 3-4, page 71-72
  • ISSN: 0016-3805

How to cite


Pérez Gómez, A., and López Fernández-Asenjo, F.. "Sobre la corrección de un problema.." Gaceta Matemática 26.3-4 (1974): 71-72. <>.

author = {Pérez Gómez, A., López Fernández-Asenjo, F.},
journal = {Gaceta Matemática},
language = {spa},
number = {3-4},
pages = {71-72},
title = {Sobre la corrección de un problema.},
url = {},
volume = {26},
year = {1974},

AU - Pérez Gómez, A.
AU - López Fernández-Asenjo, F.
TI - Sobre la corrección de un problema.
JO - Gaceta Matemática
PY - 1974
VL - 26
IS - 3-4
SP - 71
EP - 72
LA - spa
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.